# SDR DALA1051671821

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 35,671 hours, 7,653 cycles
- Engine: Ge CF680
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT RECIRCULATION FAN IS INOPERATIVE, SMOKE/BURNING ODOR IN THE CABIN. MX REPLACED THE RECIRCULATION FAN.   SYS OPS IS NORMAL.
